WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM VARIABLE ANGLE LOCKING SCREW/SLF-TPNG/STRDRV/40MM; SCREW,FIXATION,BONE
Back to Search Results |
| Model Number |
02.127.140 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
| Date of Event |
10/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional procode: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a removal procedure due to a non-union secondary to a broken hardware.A pre-op x-ray was taken and showed three (3) va locking screws were broken.During the removal procedure, four (4) variable locking screws and three (3) cortex screws were removed.One (1) broken va locking screw and the 3.5 anterolateral right 15 hole plate were left in the patient.The surgeon implanted a tibia nail from smith and nephew to fix the fracture.The procedure was successfully completed with five (5) minutes surgical delay.Patient status was unknown.Concomitant device reported: lcp anterolateral distal tibial plate (part # 241.45, lot # unknown, quantity 1).This report is for one (1) 3.5mm variable angle locking screw/slf-tpng/strdrv/40mm.This is report 3 of 9 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was clarified that four (4) variable locking screws and three (3) cortex screws were removed but not broken.Three (3) of the locking screws were broken.Two (2) of the broken screws were removed; one (1) broken screw and the 3.5 anterolateral right 15-hole plate were left in the patient.Updated concomitant devices: lcp anterolateral distal tibial plate (part: 241.45, lot: unknown, quantity 1); cortex screw, self-tapping, l40mm (part: 204.84, lot: unknown, quantity 3); va locking screw, self-tapping, l40mm (part: 02.127.140, lot: unknown, quantity 2) this is report 1 of 3 for (b)(4).